EconPapers    
Economics at your fingertips  
 

Stochastic integration with respect to arbitrary collections of continuous semimartingales and applications to mathematical finance

Constantinos Kardaras

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: Stochastic integrals are defined with respect to a collection P = (P i;i ∈ I) of continuous semimartingales, imposing no assumptions on the index set I and the subspace of RI where P takes values. The integrals are constructed though finite-dimensional approximation, identifying the appropriate local geometry that allows extension to infinite dimensions. For local martingale integrators, the resulting space S(P) of stochastic integrals has an operational characterisation via a corresponding set of integrands R(C), constructed with only reference to the covariation structure C of P. This bijection between R(C) and the (closed in the semimartingale topology) set S(P) extends to families of continuous semimartingale integrators for which the drift process of P belongs to R(C). In the context of infinite-asset models in mathematical finance, the latter structural condition is equivalent to a certain natural form of market viability. The enriched class of wealth processes via extended stochastic integrals leads to exact analogues of optional decomposition and hedging duality as the finite-asset case. A corresponding characterisation of market completeness in this setting is provided.

Keywords: infinite-dimensional stochastic integration; continuous semimartingales; mathematical finance; fundamental theorem (search for similar items in EconPapers)
JEL-codes: C1 (search for similar items in EconPapers)
Pages: 34 pages
Date: 2024-06-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Published in Annals of Applied Probability, 1, June, 2024, 34(3), pp. 2566 - 2599. ISSN: 1050-5164

Downloads: (external link)
http://eprints.lse.ac.uk/121057/ Open access version. (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:121057

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:121057